# SDR IPXA2024071913801

- Difficulty date: June 5, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 22,861 hours, 13,777 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Wick
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP STATIC WICK BASE IS CORRODED DOT 72-009 VERIFIED STEP # 72 C/W. OPEN
